Qiang Zeng

I am a Boas Assistant Professor at Northwestern University. Before coming to Evanston, I was a postdoc fellow in the Center of Mathematical Sciences and Applications at Harvard University for one year and in Mathematical Sciences Research Institute for one semester. I received my Ph.D. in mathematics from University of Illinois at Urbana-Champaign in 2014. My advisors were Marius Junge and Renming Song. I got my B.S. in (Mathematical) Statistics from Beijing Normal University and then spent one year at Peking University as a graduate student.

I can be reached at qzeng.math AT gmail.com.




Research Interests

Probability theory, functional analysis, operator algebras, mathematical physics




Papers

  • The SK model is Full-step Replica Symmetry Breaking at zero temperature, (with Antonio Auffinger and Wei-Kuo Chen). Submitted. [arXiv]

  • Harmonic analysis approach to Gromov--Hausdorff convergence for noncommutative tori, (with Marius Junge and Sepideh Rezvani). 
    Communications in Mathematical Physics, accepted. [arXiv]

  • Free monotone transport for infinite variables, (with Brent Nelson).
    International Mathematics Research Notices, to appear. [arXiv]  [journal]

  • An application of free transport to mixed q-Gaussian algebras, (with Brent Nelson). 
    Proceedings of the American Mathematical Society, 144(10): 4357–4366 (2016). [arXiv]  [journal]

  • Ultraproduct methods for mixed q-Gaussian algebras, (with Marius Junge).
    Submitted. [arXiv]

  • Subgaussian 1-cocycles on discrete groups, (with Marius Junge). 
    Journal of the London Mathematical Society, 92(2): 
    242264 (2015). [arXiv]  [journal]

  • Poincaré type inequalities for group measure spaces and related transportation cost inequalities. 
    Journal of Functional Analysis, 266(5): 3236–3264 (2014). [arXiv]  [journal]

  • Kolmogorov's law of the iterated logarithm for noncommutative martingales. 
    Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 51(3): 
    1124–1130 (2015). [arXiv]  [journal]

  • Noncommutative martingale deviation and Poincaré type inequalities with applications, (with Marius Junge). 
    Probability Theory and Related Feilds,
    161(3-4): 449–507 (2015). [arXiv]  [journal]

  • Noncommutative Bennett and Rosenthal inequalities, (with Marius Junge). 
    The Annals of Probability, 41(6): 4287–4316 (2013). [arXiv]  [journal]




Teaching

  • Spring 2017: 224 Integral Calculus of One Variable Functions.

  • Spring 2017: 310-3 Probability and Stochastic Processes: Continuous time stochastic processes.

  • Fall 2016: 310-1 Probability and Stochastic Processes: Elementary probability theory.

  • Spring 2016: 310-3 Probability and Stochastic Processes: Continuous time stochastic processes.

  • Winter 2016: 310-2 Probability and Stochastic Processes: Discrete time Markov chains.




Links

 • Northwestern Math • MSRI • Berkeley Math • Harvard CMSA  Harvard Math  MIT Math  UIUC Math